# SDR USAA2013100700014

- Difficulty date: October 4, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 36,970 hours, 21,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Dirty
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R2 DOOR ARMING LEVER HARD TO ARM AND DISARM.  MX REMOVED DEBRIS FROM DOOR.  OPS CHECK GOOD.
